MathSciNet Relay Station
MathSciNet bibliographic data
MR2476579 11Y16 (11A07)
Paszkiewicz, A. A new prime $p$ for which the least primitive root (mod $p$) and the least primitive root (mod $p\sp 2$) are not equal. Math. Comp. 78 (2009), no. 266, 1193–1195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement